RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 8, Issue 3  


Asymptotic properties of a solution of a boundary-value problem
A. M. Il'in
273
Properties of solutions of certain two-dimensional nonlinear systems of ordinary differential equations on and outside a stable manifold
N. B. Konyukhova
285
An inverse problem for periodic Jacobi matrices
I. V. Stankevich
297
Errors in approximate solutions of Cauchy's problem for a first-order quasilinear equation
V. G. Sushko
309
Homogeneous regions on the conformal sphere
B. N. Kimel'fel'd
321
Influence of geometric properties of space on the convergence of Cauchy's method in the best-approximation problem
V. I. Berdyshev
329
Integral representation of a class of analytic functions
B. E. Gopengauz
339
Influence of deformation of the boundary on certain conformal properties or regions (regions in V. I. Smirnov's Class $S$)
G. Ts. Tumarkin
351
Effective bounds for the number of solutions of certain diophantine equations
N. I. Fel'dman
361
Torsion-free groups with factor-groups on their hypercenter which are periodic
V. M. Kotlov
373
Threshold theorems for a stochastic model of an epidemic with natural immunization
A. V. Nagaev, G. I. Rakhmanina
385

Doctoral theses
Random flows generated by random processes (properties of random flows, level-crossing problems)
Yu. K. Belyaev
393
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019